# SDR ASOA201201560

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 26,418 hours, 23,646 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR INNER SKIN AROUND SCREW HOLES.   REMOVED CORROSION, NO MATERIAL LOSS FOUND IAW SRM 51-21-06.   TREATED PRIMED AND PAINTED IAW IAW SRM 51-21-11.
